# SDR DHL2006742001

- Difficulty date: March 17, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D15AQEC
- Part serial: 700554
- Condition: Failed
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT 70 KIAS EXPERIENCED LOUD BANG WITH ENGINE FAILURE LIGHT.  NR3 ENGINE EGT INCREASED TO 700 C. COMPLETED ENGINE FAIL CHECK LIST  ACFT WEIGHT 169.500 IAS 70 KTS OAT 28 G C PA 4860. BRAKE ENERGY NORMAL WIND CALM.  REMOVED AND REPLACED NR3 ENG IAW MM 71-00 PERFORMED TRIM RUN JRH 7.7 OPS CK NORMAL.
